# SDR HALA2011082000380

- Difficulty date: August 20, 2011
- Submitted: August 23, 2011
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 73,828 hours, 32,201 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Lt Nacelle
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - ECAS MESSAGE "LEFT ENGINE FIRE LOOP 2" ILLUMINATED THEN EXTINGUISED.  T/S IAW FIM 26-11-00, FIG 104. INSPECTED LOOPS,  NO PROBLEMS NOTED.  PERFORMED BITE PROCEDURES WITH NO FAULTS.  PERFORMED RESISTANCE CHECK, FOUND OK. INSPECTED ENGINE BLEED DUCTS FOR POSSIBLE LEAKS & FOUND NONE.  RESEATED FIRE CARD M682. COULD NOT DUPLICATE.   SYS CHECKED GOOD.
